Hello, I have been on Zoloft since early high school (26 now) and never really saw any benefits from taking it. However I was advised to stay on it for some reason, and since I was put on 3 or four medications at that time I had no clue which ones were causing which side effects. It was a mess. But recently I've started to notice these "zaps" of electricity that shoot from my eyes throughout my body whenever I move my eyes left or right (including when I'm trying to sleep) Turns out (after a lot of googling and cross referencing message boards) Zoloft has that effect on a lot of people when they are withdrawing from it, yet I was taking it every day! I told my doctor about this and the only thing I can think of is that maybe its because I've been on it so long? So the doctor has me getting off the Zoloft, and I took my last pill a week ago. Now the 'zaps' are getting almost unbearable. When will they stop?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.